×

zbMATH — the first resource for mathematics

Explicit design of time-varying stabilizing control laws for a class of controllable systems without drift. (English) Zbl 0744.93084
Summary: This paper gives a systematic way to design time-variant feedback control laws for a class of controllable nonlinear systems. This class contains a lot of systems which cannot be stabilized via a time-invariant feedback control law. The interest of this work lies in the design method since a general existence result is already available. The techniques employed here are basic: they mainly involve classical Lyapunov analysis.

MSC:
93D20 Asymptotic stability in control theory
93B05 Controllability
93C10 Nonlinear systems in control theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Brockett, R.B., Asymptotic stability and feedback stabilization, (), 181-191
[2] Campion, G.; d’Andréa-Novel, B.; Bastin, G., Controllability and state-feedback stabilization of non holonomic mechanical systems, () · Zbl 0825.93635
[3] Coron, J.-M., Global asymptotic stabilization for controllable systems without drift, Math. control sign. systems, (1991), to appear in
[4] Coron, J.-M.; Pomet, J.-B., A remark on the design of time-varying control laws for controllable systems without drift, (1991), Preprint
[5] Hunt, L.R.; Su, R.; Meyer, G., Design for multi-input nonlinear systems, (), 268-298
[6] Jurdjevic, V.; Quinn, J.P., Controllability and stability, J. differential equations, 28, 381-389, (1978) · Zbl 0417.93012
[7] Jakubczyk, B.; Respondek, B., On linearization of control systems, Bull. acad. polonaise sci. ser. sci. math., 28, 517-522, (1980) · Zbl 0489.93023
[8] LaSalle, J.-P., Stability theory for ordinary differential equations, J. differential equations, 4, 57-65, (1968) · Zbl 0159.12002
[9] Samson, C., Velocity and torque feedback control a non-holonomic cart, () · Zbl 0800.93910
[10] Samson, C., Time-varying stabilization of a nonholonomic car-like mobile robot, Report INRIA sophia-Antipolis, (1990)
[11] R. Sépulchre, Preprint, Univ. Catholique de Louvain, Belgium (1991).
[12] Sontag, E.D., Feedback stabilization of nonlinear systems, (), 61-81 · Zbl 0735.93063
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.